# SDR DALA2021122007896

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,822 hours, 8,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 WHILE ON THE LINE IN SLC, THE A/C SUFFERED AN EXPLOSIVE DEPRESSURIZATION WHILE ACCOMPLISHING A PRESSURIZATION TEST PER A330 AMM 05-53-00-780-803-A. THE A/C WAS BEING PRESSURIZED AND AT APPROX. 2 TO 3 PSI THE FWD CARGO DOOR WAS OPENED CAUSING THE EXPLOSIVE DECOMPRESSION THROUGH THE CARGO DOOR OPENING. THE DECOMPRESSION EVENT CAUSED DAMAGE TO NUMEROUS STRUCTURAL COMPONENTS ASSOCIATED WITH THE FORWARD CARGO DOOR AND SURROUNDING FUSELAGE STRUCTURE. NUMEROUS FUSELAGE STRUCTURAL PARTS WERE DAMAGED BEYOND THE SCOPE OF LOCAL REPAIR. CORRECTIVE ACTION: REF ER/A 596084-14 FOR WORK PERFORMED. (2053872)
